# SDR REXA2022012600119

- Difficulty date: December 20, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R CORRODED BETWEEN FS 319.70 AND FS 333.00
"REPLACED STRINGER JOINT PIECE IAW CRJ900 SRM'S 51-42-06-001-001-A01, 
51-40-11-001-001-A01, 51-25-16-001-001-A01, 51-21-11-001-001-A01, 51-
25-16-001-001-A01.  WVAC EMP STAMP # MTC                         "
